# SDR DALA2021102906693

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 71,798 hours, 9,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 EVIDENCE OF LIGHTNING STRIKE STR 39R APPROX. 11.5 INCHES AFT OF FR 31. CORRECTIVE ACTION: REMOVED DAMAGED FASTENER. ENLARGED HOLE SIZE UP TO NEXT RIVET SIZE REF A330 SRM 53-00. BHEC INSPECTED WITH NO ITEMS NOTED. INSTALLED TEMP REPAIR FASTENER PER A330 SRM 53-21-11-300-001 FIG1 SHEET 2. IN MSP ON 3/21/2023, DRILLED OUT EXISTENG FASTNER PER A330 SRM 53-21-11-300-008. PERFORMED HFECAAT FASTNERPER NTM 51-10-01. PERFORMED A PERMANENT REPAIR LIGHTING STRIKE (CONVERTION OF TEMPORARY TO PERMANENT) AS PER A330 SRM 53-21-11-300-008 FIG 001 (SHEET1 TO SHEETS5) TABLE B CAT B. RESTORED SURFACE PROTECTION. (1999588)
